# SDR CA130531015

- Difficulty date: May 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 20,313 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 1153000
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE RUN, A SUBSTANCIAL AMOUNT OF FUEL WAS OBSERVED LEAKING FOM THE INBD L/E. THE L/E WAS REMOVED AND FUEL WAS FOUND TO BE COMING FROM THE MOTIVE FLOW PRESSURE SWITCH LOCATED IN THE FORWARD WING SPAR.  A BENCH TEST WAS PERFORMED WITH COMPRESSED AIR AND THE LEAKAGE WAS DISCOVERED TO BE ORIGINATING FROM THE CASE OF THE SWITCH ASSY, UNDERNEITH THE METAL PART IDENTIFICAITON TAG.  A NEW SWITCH WAS INSTALLED AND ACFT RETURNED TO SERVICE.
